# SDR UIEA2024111901096

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD AILERON, LEADING EDGE DISBONDED BTW RIB 1 AND 2.( RH WING, INBOARD AILERON, L/E BETWEEN RIB 1 AND 2 WAS REPAIRED AS PER B767-300 SRM 57-60-01-2R-1 FIG. 201, SHEET 4, PAG. 1-10 AND B767-300 SRM 51-70-17-0G-0 PAR. 4G, FIG. 15, PAG. 16, 17,42. REV. 126 15 AUG 2024. SN: 000552 & PN: 113T6100-8A. NO FURTHER DEFECTS NOTED )
